# SDR SWAA2022030126438

- Difficulty date: March 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT HAS CORROSION / REMOVED + REPLACED RUDDER COUNTER BALANCE WEIGHT IAW CMM 55-40-09 + MM 20-50-11-910-801
